Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Vanishing of the Rochlin invariants of some $ Z\sb{2}$-homology $ 3$-spheres


Author: Akio Kawauchi
Journal: Proc. Amer. Math. Soc. 79 (1980), 303-307
MSC: Primary 57Q15; Secondary 57S17
MathSciNet review: 565359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ {Z_2}$-homology 3-sphere has the Rochlin invariant ($ = \mu $-invariant) zero if it admits an orientation-reversing, piecewise-linear autohomeomorphism of finite order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q15, 57S17

Retrieve articles in all journals with MSC: 57Q15, 57S17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565359-0
Keywords: $ {Z_2}$-homology 3-sphere, Rochlin invariant, orientation-reversing, piecewise-linear autohomeomorphism of finite order, Arf invariant of $ {Z_2}$-homology handle, branched cyclic cover, simplicial triangulation problem
Article copyright: © Copyright 1980 American Mathematical Society